# SDR CALA2025041103696

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 146N610559
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) - EA5210-03219 REV B:4L DOOR UPPER GATE HAS CORROSION IN T HE POCKETS REF: NRC 124892 SDR REPORTING PURPOSE ONLY REMOVED AND REPLACED L4 DOOR UPPER GATE IAW B757 AMM 52-11-38-40 4-009.
